# SDR AI5R2009RS001

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: General aviation
- Filed by: River Services, Inc, repair station AI5R727M
- Aircraft: N62MW
- Make and model: Gulstm G1159A
- Aircraft serial: 484
- System (JASC): 2564 · Life Raft
- Part: Cylinder
- Part number: 4A38185
- Part serial: X56905
- Condition: Empty
- Location: Raft Inflation
- Component: Life Raft, Bfgoodrich
- Component part number: 5A321040622
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING THE HYDROSTATIC TEST DATE ON THE CO2 CYLINDER, IT WAS DETERMINED THAT THE CYLINDER WAS DUE FOR HYDROSTATIC TESTING, AND WE THEN PULLED THE CYLINDER CABLE TO RELEASE THE CO2 FROM INSIDE THE CYLINDER.  UPON DOING THIS, WE DISCOVERED THAT IT THE CYLINDER WAS EMPTY.  FIRING CABLE HAD BEEN PULLED FROM FIRING HEAD AND WAS LAYING INSIDE THE VALICE. THE INFLATION CYLINDER HAD BEEN DISCHARGED AND WAS THEREFORE EMPTY. THE INFLATION CYLINDER WAS NOT CONNECTED TO THE RAFT.  THE RAFT CAME TO OUR FACILITY AND APPEARED AS THOUGH IT WAS IN OPERABLE CONDITION AND READY TO BE USED. THERE WERE NO TAGS OF ANY TYPE ON THE RAFT THAT INDICATE WHEN OR WHO LAST INSPECTED THE RAFT.
